Utilize este identificador para referenciar este registo: https://hdl.handle.net/10316/8332
Título: On fitting stability regions of second derivative multi-step methods
Autor: Oliveira, Paula de 
Patrício, Fernanda 
Data: 1992
Citação: Communications in Applied Numerical Methods. 8:6 (1992) 351-360
Resumo: A class of second-derivative two-step methods, S(2), with order 5 and depending on two parameters - which are used to adapt the stability region while minimizing the truncation error coefficient - is constructed. An analysis of two subclasses of S(2)-A(0) stable methods and methods with finite stability interval - with their stability and accuracy properties is presented. Numerical examples are also included.
URI: https://hdl.handle.net/10316/8332
DOI: 10.1002/cnm.1630080602
Direitos: openAccess
Aparece nas coleções:FCTUC Ciências da Vida - Artigos em Revistas Internacionais

Ficheiros deste registo:
Ficheiro Descrição TamanhoFormato
obra.pdf678.82 kBAdobe PDFVer/Abrir
Mostrar registo em formato completo

Citações SCOPUSTM   

1
Visto em 9/nov/2022

Citações WEB OF SCIENCETM
10

1
Visto em 2/abr/2024

Visualizações de página 50

523
Visto em 23/abr/2024

Downloads 5

2.753
Visto em 23/abr/2024

Google ScholarTM

Verificar

Altmetric

Altmetric


Todos os registos no repositório estão protegidos por leis de copyright, com todos os direitos reservados.